# SDR ASOA2015071713365

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 17,967 hours, 12,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTLUMINESCENT STRIP AT SEAT-13DC IS MISSING.  INSTALLED A PHOTOLUMINESCENT STRIP IAW CMM 33-52-13.  OK FOR SERVICE.
